| Catalog Number |
FT14DN50NSA090N |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the trach had a distorted cuff.The customer tried inflating the cuff more to see if it was stuck.They also tried applying pressure to the larger side to see if it would recenter, but did not work.No adverse patient effects were reported by the customer, and the outcome of the event was ongoing.
Additional Manufacturer Narrative
Other text: h3, h6 - updated one device was returned for investigation.The device was functionally tested.The testing determined that the cuff symmetry met the manufacturing specification.Therefore, the reported complaint is not confirmed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.